# SDR DALA2024011100485

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 37,572 hours, 20,030 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDSHHIELD OUTER PANE BADLY CRACKED WITH RESIN OOZING FROM CRACKS 2 ECAMS ALSO PRESENT ANTI ICE R WINDSHIELD AND R WINDOW FO SLIDING WINDOW EXTREMELY HOT. CORRECTIVE ACTION: REPLACED FO WINDSHIELD PER A319 AMM 56-11 CKS OK. R/R WINDOW HEAT CONTROLER PER A319 AMM 30-42 NO FAULTS AT THIS TIME OK FOR SVC. (5378670)
